# SDR GQVA20140105001

- Difficulty date: January 5, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Cessna 680CE
- Aircraft serial: 6800056
- Aircraft time: 1,676 hours, 899 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AT 11,000 FEET & 40 MILES FROM HOU.  THERE WAS A POP SOUND WITH AN AMBER CAS MESSAGE OF ACM BLEED LEAK & A BLUE CAS MESSAGE BAGGAGE HEAT OFF.  A FEW SECONDS LATER THERE WAS THE SMELL OF SMOKE IN THE COCKPIT.  LOOKING BACK INTO THE CABIN I COULD SEE IT FILLING WITH BLUE/GREY SMOKE. IT HAD A RUBBER BURNING SMELL. TURNED OFF BOTH BLEED AIR SOURCES & THE EMERGENCY PRESSURIZATION ON, THIS SEEM TO GIVE SOME RELIEF TO THE SMOKE.  WE WERE GIVEN EMERGENCY HANDLING, LANDED RUNWAY 12 RIGHT AT HOU.  EXITED THE RUNWAY & EVACUATED THE AIRCRAFT ON THE TAXIWAY.  NEVER SAW THE CAS MESSAGE FOR EMERGENCY PRESSURIZATION ON.  EVIDENCE OF OVERHEATING ON THE PIPES COMING OFF THE ACM.  WE RAN THE APU FIRST TO TRY TO FIND ANY FAILURES, NONE WERE FOUND.  STARTED EACH ENG DEPENDENTLY TO TRY & FIND A PROBLEM, NOTHING FOUND.  STARTED BOTH ENGS & RAN IT UP TO CRUISE POWER, DUPLICATING AS CLOSE AS POSSIBLE ON THE GND THE CONDITION THE AIRCRAFT WAS IN WHEN THE EVENT  HAPPENED, NO FAULT FOUND.
